# SDR SWAA2021062428471

- Difficulty date: February 10, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO INSTALL FOUND FWD CARGO COMPARTMENT FWD CARGO SCUFF PLATE FOR LOWER DOOR CUTOUT IS CRACKED AS MARKED / RECIEVED WELDED FWD CARGO SCUFF PLATE FOR LOWER DOOR CUTOUT FWD SCUFF PLATE FROM BACK SHOP ON W/O 40450-1400-0004
